How to handle chemo diarrhea

Had my first Chemo 7 days ago and the most consistent side effect has been diarrhea. Nothing over the counter helps. I can’t even drink liquids. I feel so dehydrated. At this point it’s just pure liquid (sorry for being so detailed). Any advice?

1 Like

Sounds awful. Not something I personally had a problem with. Hopefully someone else will be along with advice with what worked for them.

Have you contacted your treatment team? There may be something they can prescribe for you that is a bit stronger, or a change in diet. They definitely need to be made aware of your situation.

1 Like

Hope you’ve contacted your team and they’ve prescribed you something :heart: upping carbs and Imodium helped lots of us when chemo caused :tornado:bum, but do please let your team know :heart:do let us know how you are :two_hearts::two_hearts::sparkles::sparkles:Shi xx

2 Likes